The past few days my ears have been ringing. I quit taking Pristiq about about a week and a half ago and I was wondering if that could be it. Or maybe it is the Lyrica??? I don't know... Has anyone else experience this??
Posts You May Be Interested In
Hi, all. I am on bedrest till... uh... Sunday or Monday. I had two partially entrapped sciatic nerves with strained hamstrings. Ah, that'd explain why everything waist down felt like flames and demons. Got it. All my ditch-digging plus a last straw (just assume Hubby reallllly feels guilty he left me to do that work)... My scarring inflamed, and my soft tissues twisted, and the stretch I did that...
Good morning.With nights like these, day is pointless. Ugh. Nuff said. See physio doc in a few hours. Hopefully he can do something. If not? I dunno. I'll worry about it then.***Hubby's cancer doc got on his case about not sleeping enough. Hubby was, naturally, all macho and "I don't need to talk to a counselor about my anxieties or career issues!"Right. And I'm a kumquat. *checks* Nope,...